# SDR UPS98827962

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532938
- Condition: Cracked
- Location: Ws 250.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E VERTICAL ANGE JUST I/B OF XS 250.089 AND AFT OF THE SLOT IS CRACKED AT THE LWR END.  REMOVED, FABRICATED AND REPLACED VERTICAL ANGLE IAW DWG 9753293 AND SRM 51-1-20D AND 51-3-0.
